Standard

Integral representations in elastostatics and their application to an alternative boundary element method. / Turteltaub, SR; Turteltaub, MJ.

In: International Journal for Numerical Methods in Engineering, Vol. 60, No. 8, 2004, p. 1339-1360.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Turteltaub, SR & Turteltaub, MJ 2004, 'Integral representations in elastostatics and their application to an alternative boundary element method' International Journal for Numerical Methods in Engineering, vol. 60, no. 8, pp. 1339-1360.

APA

Turteltaub, SR., & Turteltaub, MJ. (2004). Integral representations in elastostatics and their application to an alternative boundary element method. International Journal for Numerical Methods in Engineering, 60(8), 1339-1360.

Vancouver

Turteltaub SR, Turteltaub MJ. Integral representations in elastostatics and their application to an alternative boundary element method. International Journal for Numerical Methods in Engineering. 2004;60(8):1339-1360.

Author

Turteltaub, SR ; Turteltaub, MJ. / Integral representations in elastostatics and their application to an alternative boundary element method. In: International Journal for Numerical Methods in Engineering. 2004 ; Vol. 60, No. 8. pp. 1339-1360.

BibTeX

@article{74fc028d4dee47608f012e9bd984b0a3,
title = "Integral representations in elastostatics and their application to an alternative boundary element method",
keywords = "ZX CWTS 1.00 <= JFIS < 3.00",
author = "SR Turteltaub and MJ Turteltaub",
year = "2004",
language = "Undefined/Unknown",
volume = "60",
pages = "1339--1360",
journal = "International Journal for Numerical Methods in Engineering",
issn = "0029-5981",
publisher = "John Wiley & Sons",
number = "8",

}

RIS

TY - JOUR

T1 - Integral representations in elastostatics and their application to an alternative boundary element method

AU - Turteltaub, SR

AU - Turteltaub, MJ

PY - 2004

Y1 - 2004

KW - ZX CWTS 1.00 <= JFIS < 3.00

M3 - Article

VL - 60

SP - 1339

EP - 1360

JO - International Journal for Numerical Methods in Engineering

T2 - International Journal for Numerical Methods in Engineering

JF - International Journal for Numerical Methods in Engineering

SN - 0029-5981

IS - 8

ER -

ID: 3073367